Skip to main content
Log in

Regular fixed points and stable invariant subsets of monotone operators

  • Published:
Functional Analysis and Its Applications Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. M. G. Krein and M. A. Rutman, “Linear operators with invariant cones in Banach spaces,” Usp. Mat. Nauk,3, No. 1, 3–95 (1948).

    MATH  MathSciNet  Google Scholar 

  2. M. A. Krasnosel'skii, Positive Solutions of Operator Equations [in Russian], Nauka, Moscow, 1962.

    MATH  Google Scholar 

  3. M. A. Krasnosel'skii and P. G. Zabreiko, Geometric Methods of Nonlinear Analysis [in Russian], Nauka, Moscow, 1975.

    MATH  Google Scholar 

  4. M. A. Krasnosel'skii and A. V. Pokrovskii, “Regular solutions of equations with discontinuous nonlinearities,” Dokl. Akad. Nauk SSSR,226, No. 3, 506–509 (1976).

    MATH  MathSciNet  Google Scholar 

  5. A. Pokrovskii, “Shuttle algorithm in investigation of systems with hysteresis nonlinearities,” in: Models of Hysteresis, ed. A. Visintin, Pitman Res. Notes in Math. Ser., Vol. 286, Longman Sci. & Tech., 1993, pp. 124–142.

  6. M. A. Krasnosel'skii and A. V. Pokrovskii, “Elliptic Equations with Discontinuous Nonlinearities,” Dokl. RAN,342, No. 6, 731–734 (1995).

    MATH  MathSciNet  Google Scholar 

  7. K. Deimling, Multivalued Differential Equations, Walter de Gruyter, Berlin-New York, 1992.

    MATH  Google Scholar 

  8. A. F. Filippov, Differential Equations with Discontinuous Right-Hand Sides [in Russian], Nauka, Moscow, 1985.

    MATH  Google Scholar 

  9. L. A. Lyusternik and V. I. Sobolev A Concise Course in Functional Analysis [in Russian], Nauka, Moscow, 1975.

    Google Scholar 

  10. M. A. Krasnoselsky, A. V. Pokrovsky, and M. E. Semenov, “Stable periodic oscillations in systems with monotonous hysteresis nonlinearity,” in: Proceedings of Equadiff, Vol. 7, Prague, 1989, pp. 92–95.

  11. M. A. Krasnosel'skii, E. A. Lifshits, and A. V. Sobolev, Linear Positive Systems, [in Russian], Nauka, Moscow 1985.

    Google Scholar 

Download references


Additional information

This work was supported by RFBR grant No. 93-01-00884 and partially by ISF grant No. MD4000

Institute for Problems in Information Transmission, Russian Academy of Sciences. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 30, No. 3, pp. 34–46, July–September, 1996.

Translated by V. E. Nazaikinskii

Rights and permissions

Reprints and permissions

About this article

Cite this article

Krasnosel'skii, M.A., Lusnikov, A.B. Regular fixed points and stable invariant subsets of monotone operators. Funct Anal Its Appl 30, 174–183 (1996).

Download citation

  • Received:

  • Issue Date:

  • DOI: